Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tikhomirov, Alexander Sergeevich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 21
Presentations: 3

Number of views:
This page:3551
Abstract pages:8461
Full texts:3633
References:597
Professor
Doctor of physico-mathematical sciences
E-mail:
Website: http://www.hse.ru/org/persons/133990031

http://www.mathnet.ru/eng/person8856
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:tikhomirov.alexander-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/351347

Publications in Math-Net.Ru
2021
1. C. Almeida, M. Jardim, A. S. Tikhomirov, S. A. Tikhomirov, “New moduli components of rank 2 bundles on projective space”, Mat. Sb., 212:11 (2021),  3–54  mathnet
2019
2. A. S. Tikhomirov, S. A. Tikhomirov, D. A. Vassiliev, “Construction of stable rank $2$ bundles on $\mathbb{P}^3$ via symplectic bundles”, Sibirsk. Mat. Zh., 60:2 (2019),  441–460  mathnet  elib; Siberian Math. J., 60:2 (2019), 343–358  isi  scopus
2018
3. Marcos Jardim, Dimitri Markushevich, Alexander S. Tikhomirov, “New divisors in the boundary of the instanton moduli space”, Mosc. Math. J., 18:1 (2018),  117–148  mathnet  isi  scopus
2015
4. I. B. Penkov, A. S. Tikhomirov, “On the Barth-Van de Ven-Tyurin-Sato theorem”, Mat. Sb., 206:6 (2015),  49–84  mathnet  mathscinet  zmath  elib; Sb. Math., 206:6 (2015), 814–848  isi  scopus
2014
5. A. S. Tikhomirov, M. A. Zavodchikov, “Reducibility of the Moduli Space of Stable Rank $2$ Reflexive Sheaves with Chern Classes $c_1=-1$, $c_2=4$, $c_3=2$ on Projective Space $\mathbb{P}^3$”, Model. Anal. Inform. Sist., 21:2 (2014),  90–96  mathnet
2013
6. A. S. Tikhomirov, “Moduli of mathematical instanton vector bundles with even $c_2$ on projective space”, Izv. RAN. Ser. Mat., 77:6 (2013),  139–168  mathnet  mathscinet  zmath  elib; Izv. Math., 77:6 (2013), 1195–1223  isi  elib  scopus
2012
7. A. S. Tikhomirov, “Moduli of mathematical instanton vector bundles with odd $c_2$ on projective space”, Izv. RAN. Ser. Mat., 76:5 (2012),  143–224  mathnet  mathscinet  zmath  elib; Izv. Math., 76:5 (2012), 991–1073  isi  elib  scopus
2011
8. I. B. Penkov, A. S. Tikhomirov, “Triviality of vector bundles on twisted ind-Grassmannians”, Mat. Sb., 202:1 (2011),  65–104  mathnet  mathscinet  zmath  elib; Sb. Math., 202:1 (2011), 61–99  isi  scopus
2004
9. A. S. Tikhomirov, S. A. Tikhomirov, “On the Variety of Complete Punctual Flags of Length 5 in Dimension 2”, Trudy Mat. Inst. Steklova, 246 (2004),  277–282  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 246 (2004), 263–269
2003
10. D. G. Markushevich, A. S. Tikhomirov, “Symplectic structure on a moduli space of sheaves on the cubic fourfold”, Izv. RAN. Ser. Mat., 67:1 (2003),  131–158  mathnet  mathscinet  zmath  elib; Izv. Math., 67:1 (2003), 121–144  isi  scopus
11. A. S. Tikhomirov, “On Birational Transformations of Hilbert Schemes of an Algebraic Surface”, Mat. Zametki, 73:2 (2003),  281–294  mathnet  mathscinet  zmath; Math. Notes, 73:2 (2003), 259–270  isi
1999
12. A. S. Tikhomirov, T. L. Troshina, “Birational and numerical geometry of the variety of complete pairs of two-point spaces of an algebraic surface”, Mat. Zametki, 65:3 (1999),  412–419  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 344–350  isi
1997
13. A. S. Tikhomirov, “The variety of complete pairs of zero-dimensional subschemes of an algebraic surface”, Izv. RAN. Ser. Mat., 61:6 (1997),  153–180  mathnet  mathscinet  zmath  elib; Izv. Math., 61:6 (1997), 1265–1291  isi  scopus
1995
14. A. S. Tikhomirov, “A smooth model for the punctual Hilbert scheme of a surface”, Trudy Mat. Inst. Steklov., 208 (1995),  318–334  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 280–295
1989
15. A. S. Tikhomirov, “Smoothness of the moduli scheme of instanton vector bundles with $c_1=0$, $c_2=n$ on $P^3$”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  897–906  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 233–243
1986
16. A. S. Tikhomirov, “The Abel–Jacobi mapping of sextics of genus three onto double $P^3$ of index two”, Dokl. Akad. Nauk SSSR, 286:4 (1986),  821–824  mathnet  mathscinet  zmath
1982
17. A. S. Tikhomirov, “Singularities of the theta divisor of the intermediate Jacobian of a double cover of $P^3$ of index two”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  1062–1081  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 355–373
1981
18. A. S. Tikhomirov, “The Fano surface of the Veronese double cone”, Izv. Akad. Nauk SSSR Ser. Mat., 45:5 (1981),  1121–1197  mathnet  mathscinet  zmath; Math. USSR-Izv., 19:2 (1982), 377–443
1980
19. A. S. Tikhomirov, “The intermediate Jacobian of the double covering of $P^3$ branched at a quartic”, Izv. Akad. Nauk SSSR Ser. Mat., 44:6 (1980),  1329–1377  mathnet  mathscinet  zmath; Math. USSR-Izv., 17:3 (1981), 523–566  isi
20. A. S. Tikhomirov, “The geometry of the Fano surface of the double cover of $P^3$ branched in a quartic”, Izv. Akad. Nauk SSSR Ser. Mat., 44:2 (1980),  415–442  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:2 (1981), 373–397  isi
21. A. S. Tikhomirov, “A four-dimensional bundle of quadrics, and a monad”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980),  219–232  mathnet  mathscinet  zmath; Math. USSR-Izv., 16:1 (1981), 207–220  isi

2021
22. V. A. Alexeev, C. Birkar, F. A. Bogomolov, Yu. G. Zarhin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, A. S. Tikhomirov, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 70th birthday)”, Uspekhi Mat. Nauk, 76:3(459) (2021),  189–192  mathnet; Russian Math. Surveys, 76:3 (2021), 553–556  isi
2013
23. F. A. Bogomolov, F. Сatanese, Yu. I. Manin, S. Yu. Nemirovski, V. V. Nikulin, A. N. Parshin, V. V. Przyjalkowski, Yu. G. Prokhorov, M. Teicher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (on his 60th birthday)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  205–207  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 395–397  isi
2003
24. F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich, “Andrei Nikolaevich Tyurin (obituary)”, Uspekhi Mat. Nauk, 58:3(351) (2003),  176–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:3 (2003), 597–605  isi
1990
25. A. S. Tikhomirov, V. V. Shokurov, “Workshop on algebraic geometry”, Uspekhi Mat. Nauk, 45:5(275) (1990),  213  mathnet
1988
26. A. S. Tikhomirov, V. V. Shokurov, “Workshop on algebraic geometry”, Uspekhi Mat. Nauk, 43:4(262) (1988),  252  mathnet
1985
27. A. S. Tikhomirov, “Letter to the Editors of the journal “Izvestiya AN SSSR. Seriya matematicheskaya””, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985),  891  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:1 (1986), 201

Presentations in Math-Net.Ru
1. Бесконечная серия рациональных компонент пространства модулей стабильных векторных расслоений ранга 2 на проективном пространстве
A. S. Tikhomirov
Annual memorial conference dedicated to the memory of Andrei Nikolaevich Tyurin
October 26, 2016 12:00   
2. New divisors in the boundary of the instanton moduli space
A. S. Tikhomirov
Shafarevich Seminar
January 27, 2015 17:00
3. Geometry of moduli spaces of mathematical and symplectic instntons
A. S. Tikhomirov
Iskovskikh Seminar
November 20, 2014 19:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021